# SDR AALA202510135698

- Difficulty date: October 7, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 76,379 hours, 29,758 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Shackle
- Part number: D5463008300000
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT  PYLON FORWARD INBOARD ATTACH FITTING SHACKLE WORN AT PYLON RIB 4.   REPLACED SHACKLE PER AMM 54-51-17.
